# SDR FDEA202203100469

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 46,015 hours, 18,871 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floorboard
- Part number: 1186118214
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER AREA FLOOR BOARD 222MBF DELAMINATED. FABRICATED COURIER AREA FLOOR BOARD 222MBF FROM TRAVELER T22/1602811 IAW DWG SRZ-  25-005 REV. R."MAJOR REPAIR" PART MARKED IAW GMM 07-0-1001.
